I have been on Zoloft for years but I never had that side effect. And I actually take mine at night. Sounds like you should take yours in the am. Personally if that problem continues, you should try Melatonin to sleep. Works Great!!! Buy over the counter, all natural and inexpensive. The pharmacist will advise you on how to take it. But it's completely safe even for children. Good Luck
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor gave me trazodone to help me sleep along with zoloft 100 mg but still wake up every 3-4 h?
Posted 18 Jun 2011 • 6 answers
Posted 8 Jul 2011 • 7 answers
Insomnia... my Zoloft got increased to 100 mg and now my insomnia is worse... when add should I take
Posted 21 Sep 2014 • 1 answer
Posted 31 Mar 2017 • 1 answer
Posted 15 hours ago • 0 answers